Full-Text PDF (87 KB) | Metadata | Table of Contents | PM summary
Published online: 2008-12-31
A remark on multiple solutions for a nonlinear eigenvalue problemGen-Qiang Wang and Sui Sun Cheng (1) Guangdong Polytechnic Normal University, Guangzhou, China
(2) National Tsing Hua University, Hsinchu, Taiwan
Multiple solutions are shown to exist for the system Bu = λF(u), where λ > 0, B is a positive definite matrix and F is ‘superquadratic’ or ‘subquadratic’. We make use of Clark's theorem in critical point theory to obtain our results and provide examples to show that the results are sharp.
Keywords: Nonlinear system, steady state, Clark's theorem, critical point
Wang Gen-Qiang, Cheng Sui Sun: A remark on multiple solutions for a nonlinear eigenvalue problem. Port. Math. 65 (2008), 497-507. doi: 10.4171/PM/1823